I have been taking wellburtrin xl 300 mg and 30 mg of cybalta. what would happen if i just go off welbutrin rather then gradually? I have had really bad side effects. constipation dizziness gas headache urniary trat infection nervouness restless ness mood change horrible moods stomach pain ear problems vision problems. I just dont want to take this drug any longer my dr wants me to gradually go off it as take one every other day for two weeks then go bk to her but i can tell right a way when i dont take thwell that i feel better.?
25 May 2012
I'm not 100% positive on your question because of all the typos, but if you're asking would it be better to ignore the Dr's directions to stop gradually and just stop cold I would say 2 things;
1. Never do anything other than what the prescribing Dr directs you to do.
2. Do not, I repeat, do not ignore his/her instructions to be gradual. You think you're suffering now? Stopping this (what I think is a horrible med) abruptly is a guaranteed trip down misery road.
I stinks I know because you want to end the horrible side-effects but trust me you will regret stopping abruptly. Hope this helps.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Other laxatives either don`t work or give me gas,cramps and bloating.
1 answer • 18 Mar 2010
Mom is taking Nexavar. Pretty bad GI effects: bloating gas constipation cramping, any advice, ideas?
So far we're giving digestive enzymes small meals and trying to treat side effects. Any other ideas??
1 answer • 3 Apr 2011
I started a small dose of Wellbutrin (not SR or XL) a week ago and the only unpleasant side effect I have is constipation (with upper GI discomfort). ...
3 answers • 3 May 2012
I have been skimming around online to find out if gas and bloating is a side effect of Wellbutrin XL and have come across several comments pertaining ...
2 answers • 10 Jul 2013
This was prescribed for severe painful abdominal bloating. Loud unexpected gas and constipation. Should I stop until I can call Dr. On Monday?
1 answer • 23 Aug 2014